# SDR SWAA2021081679169

- Difficulty date: May 19, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET ATTACHING RH WING DEFLECTION CONTROL RIB TO OUTBOAD END OF WING T/E PANEL RIB. APPROX. WS 282. / REMOVED CRACKED BRACKET + INSTALLED NEW BRACKET P/N 115A6260-2 IAW SRM 51-40-02-0G-0 + BOENG DWG 115A6200
